Advances in Pure Mathematics

Vol.3 No.1(2013), Paper ID 27365, 4 pages

DOI:10.4236/apm.2013.31013

 

The Brunn-Minkowski Inequalities for Centroid Body

 

Jun Yuan, Lingzhi Zhao

 

School of Mathematics and Computer Science, Nanjing Xiaozhuang University, Nanjing, China
School of Mathematics and Computer Science, Nanjing Xiaozhuang University, Nanjing, China

 

Copyright © 2013 Jun Yuan, Lingzhi Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Yuan and L. Zhao, "The Brunn-Minkowski Inequalities for Centroid Body," Advances in Pure Mathematics, Vol. 3 No. 1, 2013, pp. 105-108. doi: 10.4236/apm.2013.31013.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.